International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 12, Number 1  (2019)

 

 

Contents

 

Existence and Uniqueness Solution of Hyper Geometric Differential Equation Using Banach Fixed Point Theorem

pp. 1-4

S.C.Ghosh

 

About the Solution of the Generalized Kundu’s Equation

pp. 5-16

BOUKARY B´eyi, Joseph BONAZEBI-YINDOULA, Longin SOME and Gabriel BISSANGA

 

 
[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact